Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19454
Title: ON A CLASS OF SEMIGROUPS WITH SYMMETRICAL PRESENTATIONS
Authors: CAMPBELL, CM
ROBERTSON, EF
THOMAS, RM
First Published: 1-Jan-1993
Publisher: SPRINGER VERLAG
Citation: SEMIGROUP FORUM, 1993, 46 (3), pp. 286-306
DOI Link: 10.1007/BF02573573
ISSN: 0037-1912
Links: http://hdl.handle.net/2381/19454
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.